# SDR YENA200444

- Difficulty date: August 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N542JB
- Make and model: Airbus A320-232
- Aircraft serial: 1802
- Aircraft time: 9,011 hours, 3,366 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW AND PASSENGERS SMELLED A BURNING ODOR LIKE PLASTIC OR CABLES BURNING IN THE MIDDLE PORTION OF THE CABIN DURING OUR DESCENT.  INFO NOTICE 2004-TO23TR COMPLIED WITH NO DEFECTS NOTED. INSPECTED CABIN, COCKPIT, CARGO AND AVIONICS COMPARTMENTS IAW 24-00-00-810-823, NO DEFECTS NOTED, A/C OK FOR SVC.
